# SDR CKSA96177

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  RIGHT WING LEADING EDGE LOWER SPAR CAP CORRODED AT WS 1300.  REMOVED CORRODED SPAR CAP AND REPAIRED IAW B747 SRM 57-30-03.  CORROSION CARD NR C57-510-01.  TASK CARD NR 85485.
